MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MACRO NEEDLE HOLDER, 5 MM, 33 CM

KARL STORZ SE & CO. KG MACRO NEEDLE HOLDER, 5 MM, 33 CM
Model Number 26173KAL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device lost its grip and a fragment appeared to be missing.An additional x-ray was taken and the fragment was found on the x-ray.But it was not possible to retrieve the broken part.Due to a fragment remained in situ this case is deemed reportable.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
MACRO NEEDLE HOLDER, 5 MM, 33 CM
Common Device Name
MACRO NEEDLE HOLDER, 5 MM, 33 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24366368
Report Number9610617-2026-00290
Device Sequence Number5266023
Product Code GCJ
UDI-Device Identifier04048551098127
UDI-Public04048551098127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K951060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26173KAL
Device Catalogue Number26173KAL
Device Lot NumberOG03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown